# SDR DALA2014120506408

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 49,635 hours, 18,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 26F BROKEN. REPLACE EXIT SIGN AND OPS CHECKED OK IAW AMM 33-51.
